# SDR AALA950953

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1447L
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11456
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: 71539
- Condition: Defective
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1618 - AFTER TAKEOFF DFW WHEN LANDING GEAR RETRACTED, UNABLE TO RETRACT NOSE LANDING GEAR.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR DOOR SELECTOR VALVE AND VALVE RESTRICTOR.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  (M)
